# SDR SIMA20160901004

- Difficulty date: September 1, 2016
- Submitted: September 1, 2016
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- Aircraft time: 37,482 hours, 33,155 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521699003
- Condition: Corroded
- Location: Frame 22
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OMEGA BEAM GUSSET HAS CORROSION AT FRAME 22.  ACCOMPLISHED REPAIR TO THE OMEGA BEAM IAW ERS-EM-53MR-2244.
